Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Relativized weak disjointness and relatively invariant measures


Author: Douglas C. McMahon
Journal: Trans. Amer. Math. Soc. 236 (1978), 225-237
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9947-1978-0467704-9
MathSciNet review: 0467704
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the relativized weak disjointness and the relativized regionally proximal relation for homomorphisms of point-transitive transformation groups, under the assumption of a relativized invariant measure. We also include a proof of a Folner-type result for syndetic subsets of an amenable group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0467704-9
Keywords: Relativized, weak disjointness, RIM, point-transitive
Article copyright: © Copyright 1978 American Mathematical Society